一类平面多项式的周期函数的高阶临界周期

陈燕燕, 郑荣奕

陈燕燕, 郑荣奕. 一类平面多项式的周期函数的高阶临界周期[J]. 华南师范大学学报(自然科学版), 2009, 1(3): 19-21 .
引用本文: 陈燕燕, 郑荣奕. 一类平面多项式的周期函数的高阶临界周期[J]. 华南师范大学学报(自然科学版), 2009, 1(3): 19-21 .
HIGHER ORDER BIFURCATION OF CRITICAL PERIODS FROM A PLANAR POLYNOMIAL SYSTEM[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(3): 19-21 .
Citation: HIGHER ORDER BIFURCATION OF CRITICAL PERIODS FROM A PLANAR POLYNOMIAL SYSTEM[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(3): 19-21 .

一类平面多项式的周期函数的高阶临界周期

详细信息
    通讯作者:

    陈燕燕

  • 中图分类号: 

    O175.12

HIGHER ORDER BIFURCATION OF CRITICAL PERIODS FROM A PLANAR POLYNOMIAL SYSTEM

  • 摘要: 讨论了一类平面多项式系统的高阶临界周期,并利用这一结果,估计了该系统的周期函数的临界点个数的下界.
    Abstract: The higher order bifurcation of critical periods from a kind of planar polynomial systems is investigated, and the lower bound for the number of the critical periods for these systems is obtained.
计量
  • 文章访问数:  1747
  • HTML全文浏览量:  104
  • PDF下载量:  356
  • 被引次数: 0
出版历程
  • 收稿日期:  2008-08-28
  • 修回日期:  2009-03-21
  • 刊出日期:  2009-08-24

目录

    /

    返回文章
    返回